# SDR SWIA202161979

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 39,829 hours, 38,231 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: 601R3303327
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FORMING IN UPPER LEFT HAND CORNER OF CA SIDE WINDSHIELD.   (FLIGHT 4688 - FILED CLOSED)    REMOVED CA SIDE WINDSHIELD AND WINDSHIELD WIPER DRIVE ARM REF AMM 56-11-01 /   PLEASE REFERENCE AML 769130 FOR INSTALL.
